RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 89(131), Number 2(10), Pages 171–181 (Mi msb3224)  

Height on families of Abelian varieties

Yu. G. Zarhin, Yu. I. Manin


Abstract: Let $X$ be an Abelian variety imbedded in projective space, and let $L$ be an induced invertible sheaf on $X$.
In this paper explicit bounds are determined for the difference $\widehat h_L-h_L$, where $\widehat h_L$ is the Neron–Tate height and $h_L$ is the Weil height.
Bibliography: 5 titles.

Full text: PDF file (908 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 18:2, 169–179

Bibliographic databases:

Document Type: Article
UDC: 513.015.7
MSC: 14K05
Received: 30.05.1972

Citation: Yu. G. Zarhin, Yu. I. Manin, “Height on families of Abelian varieties”, Mat. Sb. (N.S.), 89(131):2(10) (1972), 171–181; Math. USSR-Sb., 18:2 (1972), 169–179

Citation in format AMSBIB
\Bibitem{ZarMan72}
\by Yu.~G.~Zarhin, Yu.~I.~Manin
\paper Height on families of Abelian varieties
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 89(131)
\issue 2(10)
\pages 171--181
\mathnet{http://mi.mathnet.ru/msb3224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=332801}
\zmath{https://zbmath.org/?q=an:0256.14018}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 18
\issue 2
\pages 169--179
\crossref{https://doi.org/10.1070/SM1972v018n02ABEH001749}


Linking options:
  • http://mi.mathnet.ru/eng/msb3224
  • http://mi.mathnet.ru/eng/msb/v131/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:242
    Full text:88
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019